# SDR ASAA2022092040013

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,385 hours, 15,314 cycles
- Engine: Cfmint CFM567B27
- Engine time: 55,388 hours, 16,378 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Part number: CFM567B27
- Part serial: 894361
- Condition: Damaged
- Location: #2 Engine
- Part time: 55,388 hours, 16,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA DEFECT 60347847 & ASA T.C. SBCFM56-7B-72-1074-1 FOUND STAGE 2 J. HOOK MISSING MATERIAL @ 9 0'CLOCK POSITION FWD SIDE GREATER THAN ONE SEGMENT IN LENGTH. #2 ENG S/N 894361. GROUNDED - YES. REMOVED AND REPLACED ENGINE S/N 894361. REF W/O 1925114.
